Affordable Access

Publisher Website

Concentration dependence of the self-diffusion coefficient of hard spheres in solution

Authors
Journal
Chemical Physics Letters
0009-2614
Publisher
Elsevier
Publication Date
Volume
101
Issue
6
Identifiers
DOI: 10.1016/0009-2614(83)87032-8

Abstract

Abstract The first-order concentration dependence of the long-time self-diffusion coefficient of hard spheres in solution is calculated exactly on the basis of the two-particle Smoluchowski equations including Oseen's and Felderhof's forms of hydrodynamic interactions. The results are improvements over previous ones.

There are no comments yet on this publication. Be the first to share your thoughts.